# SDR P9RA20050078

- Difficulty date: April 22, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT12A12P
- Condition: Loose
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS GATE ITEM 1P, FIRST WHITE TRACK LIGHT INOP ADJACENT TO LAVATORY.  SECURED CONNECTOR ON FLOOR EMERGENCY LIGHT.  OPS CHECKED GOOD.
